# SDR CALA2024123003191

- Difficulty date: December 30, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 89,792 hours, 10,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER BATTERY PACK M33094 DEEP CYCLE TEST FAILED.  EMER BATTERY PACK M33094 REPLACED AND CHECKED FND NORMAL AS PER AMM 33-51-06 ATTACHED FROM 44.0008 ITEMS 1-2.
